# SDR DALA2016050603755

- Difficulty date: April 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP JACK SCREW BALL NUT IS CORRODED. 77-65. REMOVED LT WING NR 3 FLAP JACK SCREW BALL NUT IN REF 757, AMM 27-51-11-024-001.  DURING OK TO INSTALL, FOUND INNER BORE OF BALLSCREW YOKE RUSTY.  REMOVED LT WING NR 3 AFT UNIVERSAL JOINT FROM INBD T/E FLAP OTBD TRACK IN REF TO AMM 27-51-11-024-001.  INSTALLED AFT UNIVERSAL JOINT AND BALLSCREW ASSY ON LT WING NR 3 T/E FLAP TRACK IN REF TO AMM 27-51-11-424-020 TORQUE ID 14-289, DUE DATE 16SEP16,VERIFIED AEROSHELL 33 USED. SAA 042.  PERFORMED OPS CHECK ON LT WING, NR 3 FLAP JACK SCREW BALL NUT IN REF TO AMM 27-51-02-825-001.  OPS CHECK GOOD JOB COMPLETE.
